Tiredness


#1
Without being to technical does anybody know why having parkinsons means having bouts of being sooooo tired,almost exhausted..is it cos of parkinsons or the medication? and is there a magic answer?

#2
If electrical synapses stimulate the feeling of tiredness, it will be through the body's physical state, even if induced by aspects in PD, medication or just the result of physical exercise.

Once put on medication, in the early days, I seemed to get the tiredness signals more often.

That said, after Physiotherapy to build up and balance muscle tone throughout the body, the frequency in such periods have diminished to the odd occasional periods.

And when these odd occasions occur, I take a Borage Oil capsule and benefit from the pick you up aspect it brings me.

In my opinion, it is a matter of striking the right balance and pacing yourself on a daily basis. :grin:

#3
If you are having trouble sleeping at night, caused by the pd, you will feel tired during the day. Then it may be just a case of adjusting the timing and/or dosage of your medication. Otherwise, drowsiness could be a possible side effect of the meds themselves. Mention it to your neuro or pd nurse if you have one.

It may sound contradictory but keeping physically active is a good way of combating fatigue.

#4
tiredness is a side effect of mirapexin and, as well , a symptom of PD. Try to be active as much as you can, avoiding naps afternoon, do some physical exercise, gardening, walking even if you feel tired.